# SDR SIMA960831

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3818 - FLIGHT ATTENDANT REPORTS EMERGENCY LIGHTS OVER WINDOW EXITS DO NOT TEST, BOTH LEFT AND RIGHT SIDES.  REPLACED FORWARD EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
